MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM ACETAMINOPHEN GEN. 2; COLORIMETRY, ACETAMINOPHEN

ROCHE DIAGNOSTICS ONLINE TDM ACETAMINOPHEN GEN. 2; COLORIMETRY, ACETAMINOPHEN
Catalog Number 08056684190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable online tdm acetaminophen gen.2 results for 1 patient sample on a cobas c 303 analytical unit.The initial result was 48.5 ug/ml.The nurse questioned the result, which prompted the customer to repeat the sample.The sample was repeated twice on another module, and both repeat results were <5 ug/ml with a flag.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The customer performed qc after the event and received a high concentration error.The field service engineer (fse) replaced the reagent pack and performed basic checks of the analyzer.The fse observed that the customer's reagent storage temperature is lower than the specifications.Calibration, qc, a precision test, and hardware checks were performed successfully.The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration recovery data provided showed a history of failed calibrations.It was found that the customer's centrifugation time and spin speed is shorter and faster than recommended.The alarm trace did not contain a conspicuous event.The root cause of the event was found to be consistent with pre-analytical sample handling issues.No product problem was identified.

Brand Name
ONLINE TDM ACETAMINOPHEN GEN. 2
Common Device Name
COLORIMETRY, ACETAMINOPHEN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23744963
Report Number1823260-2025-04993
Device Sequence Number8835487
Product Code LDP
UDI-Device Identifier07613336120934
UDI-Public07613336120934
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K141928
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number08056684190
Device Lot Number85557601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/16/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLARITON.; MAALOX.; PROZAC.; VISTARIL.
Patient Age15 YR
Patient SexMale
Patient Weight60 KG